Characteristic Homomorphisms of Regular Lie Algebroids
Publications du Département de mathématiques (Lyon), no. 2 (1994), pp. 1-6.
@article{PDML_1994___2_1_0,
     author = {Kubarski, Jan},
     title = {Characteristic {Homomorphisms} of {Regular} {Lie} {Algebroids}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--6},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2},
     year = {1994},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1994___2_1_0/}
}
TY  - JOUR
AU  - Kubarski, Jan
TI  - Characteristic Homomorphisms of Regular Lie Algebroids
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1994
DA  - 1994///
SP  - 1
EP  - 6
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1994___2_1_0/
LA  - en
ID  - PDML_1994___2_1_0
ER  - 
%0 Journal Article
%A Kubarski, Jan
%T Characteristic Homomorphisms of Regular Lie Algebroids
%J Publications du Département de mathématiques (Lyon)
%D 1994
%P 1-6
%N 2
%I Université Claude Bernard - Lyon 1
%G en
%F PDML_1994___2_1_0
Kubarski, Jan. Characteristic Homomorphisms of Regular Lie Algebroids. Publications du Département de mathématiques (Lyon), no. 2 (1994), pp. 1-6. http://archive.numdam.org/item/PDML_1994___2_1_0/